# SDR IXXA20220525113

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 104,467 hours, 18,081 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Warning Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, B

## Discrepancy

ON FINAL INTO KPDX, LEADING EDGE SLAT DISAGREE CAUTION MESSAGE DISPLAYED. FLAPS 1 HAD BEEN SELECTED PRIOR TO INDICATIONS AND CREW WAS PREPARING FOR FLAPS 5 WHEN FAULT MESSAGE ANNUNCIATED. CREW REQUESTED A GO AROUND AND ATC-PDX RELAYED VECTORS AND A CLIMB. CREW CONSULTED ATI QUICK REFERENCE HANDBOOK AND DECLARED AND EMERGENCY. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. FSEU AND PSEU BITE CHECK CLEAR. PSEU TARGET TEST IAW B767 FAULT ISOLATION MANUAL 27-81-FT 808 SATISFACTORY. NO FAULTS NOTED. OPERATIONAL CHECK OF THE EXTENSION AND RETRACTION OF SLATS AND FLAPS IAW B767 MAINTENANCE MANUAL 27-81-00 GOOD. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
